Table of Contents
Journal of Complex Analysis
Volume 2017, Article ID 3253095, 10 pages
https://doi.org/10.1155/2017/3253095
Research Article

Entire Functions of Bounded L-Index: Its Zeros and Behavior of Partial Logarithmic Derivatives

1Department of Advanced Mathematics, Ivano-Frankivsk National Technical University of Oil and Gas, 15 Karpatska St., Ivano-Frankivsk 76019, Ukraine
2Department of Function Theory and Theory of Probability, Ivan Franko National University of Lviv, 1 Universytetska St, Lviv 79000, Ukraine

Correspondence should be addressed to Andriy Bandura; moc.liamg@aistynapokyirdna

Received 5 August 2017; Accepted 15 October 2017; Published 6 November 2017

Academic Editor: Stanislawa Kanas

Copyright © 2017 Andriy Bandura and Oleh Skaskiv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Bandura, M. T. Bordulyak, and O. B. Skaskiv, “Sufficient conditions of boundedness of L-index in joint variables,” Matematychni Studii, vol. 45, no. 1, pp. 12–26, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. I. Bandura and O. B. Skaskiv, “Open problems for entire functions of bounded index in direction,” Matematychni Studii, vol. 43, no. 1, pp. 103–109, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Bandura and O. Skaskiv, Entire Functions of Several Variables of Bounded Index, I. E. Chyzhykov, Ed., Chyslo, Publisher, Lviv, Ukraine, 2016, http://chyslo.com.ua/.
  4. B. C. Chakraborty and T. K. Samanta, “On entire functions of bounded index in several complex variables,” Journal of Pure Mathematics, vol. 17, pp. 53–71, 2000. View at Google Scholar · View at MathSciNet
  5. G. J. Krishna and S. M. Shah, “Functions of bounded indices in one and several complex variables,” in Mathematical Essays Dedicated to A. J. Macintyre, pp. 223–235, Ohio Univ. Press, Athens, Ohio, USA, 1970. View at Google Scholar · View at MathSciNet
  6. F. Nuray and R. F. Patterson, “Entire bivariate functions of exponential type,” Bulletin of Mathematical Sciences, vol. 5, no. 2, pp. 171–177, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Nuray and R. F. Patterson, “Multivalence of bivariate functions of bounded index,” Le Matematiche, vol. 70, no. 2, pp. 225–233, 2015. View at Google Scholar · View at MathSciNet
  8. R. F. Patterson and F. Nuray, “A characterization of holomorphic bivariate functions of bounded index,” Mathematica Slovaca, vol. 67, no. 3, pp. 731–736, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. T. Bordulyak, “A proof of Sheremeta conjecture concerning entire function of bounded l-index,” Matematychni Studii, vol. 12, no. 1, pp. 108–110, 1999. View at Google Scholar · View at MathSciNet
  10. A. Bandura, O. Skaskiv, and P. Filevych, “Properties of entire solutions of some linear PDE's,” Journal of Applied Mathematics and Computational Mechanics, vol. 16, no. 2, pp. 17–28, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Bandura and O. Skaskiv, “Entire functions of several variables of bounded L-index in direction and of bounded index in joint variables,” 2015, https://arxiv.org/abs/1508.07486.
  12. M. Sheremeta, Analytic Functions of Bounded Index, VNTL Publishers, Lviv, Ukraine, 1999. View at MathSciNet
  13. I. Chyzhykov, G. G. Gundersen, and J. Heittokangas, “Linear differential equations and logarithmic derivative estimates,” Proceedings of the London Mathematical Society. Third Series, vol. 86, no. 3, pp. 735–754, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. I. Chyzhykov, J. Heittokangas, and J. Rättyä, “Sharp logarithmic derivative estimates with applications to ordinary differential equations in the unit disc,” Journal of the Australian Mathematical Society, vol. 88, no. 2, pp. 145–167, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Heittokangas, R. Korhonen, and J. Rättyä, “Generalized logarithmic derivative estimates of gol'dberg and grinshtein type,” Bulletin of the London Mathematical Society, vol. 36, no. 1, pp. 105–114, 2004. View at Publisher · View at Google Scholar
  16. J. Heittokangas, “Growth estimates for logarithmic derivatives of Blaschke products and of functions in the Nevanlinna class,” Kodai Mathematical Journal, vol. 30, no. 2, pp. 263–279, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Agler, J. E. McCarthy, and M. Stankus, “Local geometry of zero sets of holomorphic functions near the torus,” New York Journal of Mathematics, vol. 14, pp. 517–538, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. Ahn and H. R. Cho, “Zero sets of holomorphic functions in the Nevanlinna type class on convex domains in C2,” Japanese Journal of Mathematics, vol. 28, no. 2, pp. 245–260, 2002. View at Google Scholar · View at MathSciNet
  19. A. Cumenge, “Zero sets of functions in the Nevanlinna or the Nevanlinna-Djrbachian classes,” Pacific Journal of Mathematics, vol. 199, no. 1, pp. 79–92, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Jasiczak, “Remark on zero sets of holomorphic functions in convex domains of finite type,” Canadian Mathematical Bulletin. Bulletin Canadien de Mathématiques, vol. 53, no. 2, pp. 311–320, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Kanter, “Gauss-Lucas theorems for entire functions on ,” Complex Variables and Elliptic Equations. An International Journal, vol. 60, no. 1, pp. 93–98, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Lundqvist, “An explicit calculation of the Ronkin function,” Annales de la Faculté des Sciences de Toulouse, vol. 24, no. 2, pp. 227–250, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. Bandura, M. Bordulyak, and O. Skaskiv, “Sufficient conditions of boundedness of L-index in joint variables,” Matematychni Studii, vol. 45, no. 1, pp. 12–26, 2016. View at Publisher · View at Google Scholar
  24. M. T. Bordulyak and M. M. Sheremeta, “Boundedness of the L-index of an entire function of several variables,” Dopividi Akademiï Nauk Ukraïni, no. 9, pp. 10–13, 1993. View at Google Scholar · View at MathSciNet
  25. M. Salmassi, “Functions of bounded indices in several variables,” Indian Journal of Mathematics, vol. 31, no. 3, pp. 249–257, 1989. View at Google Scholar · View at MathSciNet
  26. G. H. Fricke, “Entire functions of locally slow growth,” Journal d'Analyse Mathematique, vol. 28, no. 1, pp. 101–122, 1975. View at Publisher · View at Google Scholar
  27. M. N. Sheremeta and A. D. Kuzyk, “Logarithmic derivative and zeros of an entire function of bounded l-index,” Siberian Mathematical Journal, vol. 33, no. 2, pp. 304–312, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  28. L. I. Ronkin, “Introduction to theory of entire functions of several variables,” Translations of Mathematical Monographs, vol. 44, 273 pages, 1974. View at Google Scholar · View at MathSciNet
  29. G. H. Fricke, “Functions of bounded index and their logarithmic derivatives,” Mathematische Annalen, vol. 206, pp. 215–223, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus